# SDR ASAA2019061879730

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 13,126 hours, 4,212 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON RECALL CLEARED WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROLLER BITE REF B737-900 FIM 21-62 TASK 801. GROUND VERIFICATION TEST PASSED, CONT CAB TEMP CONTROL OPS NORMAL.
